# SDR 2008UALA03853

- Difficulty date: July 11, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 48,009 hours, 17,452 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: 5650047
- Condition: Failed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AFT SLIDE INDICATION INOP ON DOOR-OXY SYSTEM ECAM PAGE - DOOR-OXY  -SLIDE ARMS BUT INDICATION INOP.  *S/D*  SLIDE DOOR ARMING PROX SWITCH FAILED.  REPLACED PROX SWITCH AT DOOR 2L.  ALL INDICATIONS ARE NORMAL.
